# SDR IPXA2016011297700

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,440 hours, 6,944 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  R & R LANDING GEAR SELECTOR VALVE IAW MM32-31-11.  OPS CHECK GOOD.  R & R PROXIMITY DETECTOR PROCESSING UNIT MM 32-31-71.  OPS CHECK GOOD.  L/P 107062, ITEM 1 FOR GEAR SWING.
